Agenda – SeaDataCloud – Technical Task Group meeting 4

SOPOT, POLAND, 25 APRIL 2018 09:00 – 18:00 HRS – 26 APRIL 2018 09:00 – 13:00 HRS

2010 05.00	10.00	71110
1. DAY 1	09:00	Opening TTG Day 1 by Technical Coordinator Dick Schaap of MARIS
	09:10	Short intro of all participants
2. WP8	09:25	WP8.1: Progress with vocabulary developments, in particular for D8.1 report, expected M24, by BODC (15 min)
	09:40	 WP8.2: Applying Linked Data principle for SDN directories by MI: Introduction by MI (5 min) Approach, status and planning of SPARQL endpoints for SDN directories: EDMED and EDIOS by BODC (15 min) EDMO, EDMERP and CDI by MARIS (15 min) CSR by BSH (10 min) Decision on common URLs by MARIS (5 min)
	10:30	Coffee and tea break
	11:00	 WP8.3: Review of SeaDataNet data formats by BODC Introduction by BODC (5 min) TG-DATA use case: INSPIRE transformation of SDN nutrients data by OGS (20 min) Discussion on follow-up / implications for specification of central INSPIRE transformation services (as to be developed in WP9.3) by MARIS (20 min)
	11:45	WP8.4: Upgrading MARINE-ID for interaction with GEANT and social networks (D8.7 – M24) by IFREMER (15 min)
	12:00	WP8.5: Upgrading the SDN monitoring system (D8.8 – M24) by HCMR (15 min)
3. WP9	12:15	 WP9.1 – WP9.3: Upgrading the CDI service making use of the cloud by MARIS: Progress with developing CDI – import and retrieval processes and approach for restricted data (D9.4 – M18) by MARIS (15 min) Progress with configuring cloud environment and adapting cloud services by EUDAT (15 min) Progress with developing Replication Manager and planning for handling restricted data by IFREMER (15 min)
	13:00	Lunch break



	14:00	WP9.1 – WP9.3: Upgrading the CDI service making use of the cloud by MARIS (continued):
		 Set-up, approach and planning for central QA-QC processes and possible integration of OCTOPUS and ODV functions (D9.5 – M18) by MARIS (15 min)
		- Implementation plan for upgraded CDI service (D5.1 – M16) by HCMR + MARIS (15 min)
		 Updated version(s) of OCTOPUS, supporting SDN NetCDF (CF) to SDN ODV and ODV and netCDF checkers (D9.7 – M18) by IFREMER (15 min)
		 Development of cloud transformation service for SDN ODV to SDN NetCDF as part of CDI import process and for SDN ODV to INSPIRE for selected data types (D9.8 – M22) by MARIS + IFREMER (15 min)
	15:00	WP9.4: Progress with SWE ingestion service for ingesting autonomous observatory data (D9.10 – M19) by 52°North (20 min)
	15:20	Coffee and tea break
	15:50	WP9.5: Progress with analyses for handling new data types:
		 Ingesting, validating, long-term storage and access of HF Radar data (D9.12 – M32) by ETT (15 min)
		 Ingesting, validating, long-term storage and access of Flow Cytometer data (D9.13 – M32) by CNRS-MIO (15 min) Ingesting, validating, long-term storage and access of Glider data
		(D9.14 – M32) by BODC (15 min)
	16:35	WP9.7: Delivery of Virtual Appliance for Download Manager and planning for VA for Replication Manager (D9.17 – M24) by ENEA (15 min)
	16:50	WP9.8: Coordinated distributed DataCite DOI minting service (D9.18 – M24) by IFREMER / EUDAT (15 min)
	17:05	End of first day

1. DAY 2	09:00	Opening TTG Day 2 by Technical Coordinator Dick Schaap of MARIS
2. WP10	09:10	WP10.1.2 - WP10.2 Development of the VRE and advanced services by MARIS:
		 Progress with development of VRE (D10.2 – M30) including concept for data provision from internal and external sources by MARIS (30 min) Progress with specification of VRE cloud architecture by DKRZ (20 min)
		 Progress with specification and plan of sub-setting service (D10.3 – M18) by IFREMER (15 min) Progress with specification and development plan for ODV online (D10.5 – M18) and development status by AWI (20 min)



		 Progress with specification and development plan for DIVA online (D10.7 – M18) and development status by ULiege (20 min) Progress with specification and development plan for online Biology Data QC service (D10.9 – M18) by VLIZ (20 min) Progress with specification and development plan for visualisation service component (D10.13 –M18) by Deltares (20 min) Progress with specification and development plan of MySeaDataCloud for CDI and VRE services (D10.19 – M18) by CINECA + MARIS (15 min)
5. AOB	12:10	Any other business and planning next TTG meeting

Local information

The technical meeting will take place in Sopot, Poland, hosted by the Institute of Oceanology Polish Academy of Sciences (IO PAN), at ul. Powstańców Warszawy 55, 81-712 Sopot – Poland.

Local contact: Marcin Wichorowski <wichor@iopan.pl>

There will be facilities for remote participation. Details will follow.

Colloquium on EU SeaDataCloud "Sensor Web Enablement" and EMODnet Physics

In the afternoon of **26 April 2018** a colloquium will be given at IO PAN by a few SDC colleagues towards managers and technicians of Polish institutes such as IMGW, IO PAN, and others, as well as companies, all involved in operational marine observation activities. An overview will be given of the present state of SWE developments and how these can be applied in practice by network operators. Moreover information will be given of EMODnet Ingestion and EMODnet Physics which builds upon CMEMS-INSTAC, EuroGOOS and SeaDataNet to give overview and access to operational oceanography platforms and their resulting data sets. The aim is to make Polish colleagues more aware about SWE developments and opportunities. Moreover, to discuss participation in the European operational oceanography data exchange. Programme will follow.

